# SDR HALA0600585

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 14,621 hours, 2,817 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE OF -CABIN ALT AUTO 2- DISPLAYED.  PERFORMED FIM 21-31-00/101 FIG 103, NR 2 CABIN PRESSURE CONTROLLER SHOWED NO VERIFIED FAULTS.  MESSAGE CLEARED.  THE SYSTEM IS OK.
